# SDR RAIA00604040

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 10,697 hours, 14,035 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32158861
- Part serial: 1299
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 10,697 hours, 14,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8018-STL-BLEED NR 1 VALVE FAIL MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLEED VALVE.
